cough-cold-icon
Allergy from norflox
Hi, I am on a medication due to minor accident. Which I mentioned. I was feeling infection in my stomach since morning so i got norflox and omee-d from chemist. I am having allergy due to norflox. My skin is pricking, lips are swallowing evn feeling sudden pain in bone.
607 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi Needs  treatment  Stop  norflox Consult  me  online  with  pics
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +175
Consult with a doctor
Online now
Hello. Consult online.. need to see the pics.. Also stop both the medications not only Norflox. Adios
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.